Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2018, 11:03 PM CDT for Medina County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 11:03 PM CDT (04:03 UTC)
- Expired
- Apr 14, 2018, 12:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Medina County, TX
The radar
The Laughlin AFB radar (KDFX), 101 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 684 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 3291 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
649
WUUS54 KEWX 140403
SVREWX
TXC325-140500-
/O.NEW.KEWX.SV.W.0040.180414T0403Z-180414T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1103 PM CDT FRI APR 13 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southern Medina County in south central Texas...
* Until midnight CDT
* At 1102 PM CDT, a severe thunderstorm was located near D'Hanis, or
10 miles southwest of Hondo, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hondo, Castroville, Natalia, Biry, Pearson, D'Hanis, Noonan,
Yancey, New Fountain, Dunlay, Quihi and Bader.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2909 9941 2917 9942 2936 9941 2952 9896
2919 9883
TIME...MOT...LOC 0402Z 250DEG 26KT 2927 9929
HAIL...1.00IN
WIND...60MPH
$$
MO3 follow-up statements
784
WWUS54 KEWX 140417
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1117 PM CDT FRI APR 13 2018
TXC325-140500-
/O.CON.KEWX.SV.W.0040.000000T0000Z-180414T0500Z/
Medina TX-
1117 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN MEDINA COUNTY...
At 1117 PM CDT, a severe thunderstorm was located near Biry, or near
Hondo, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hondo, Castroville, Natalia, Biry, Pearson, D'Hanis, Noonan, Yancey,
New Fountain, Dunlay, Quihi and Bader.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2909 9941 2917 9942 2936 9941 2952 9896
2919 9883
TIME...MOT...LOC 0417Z 257DEG 36KT 2926 9910
HAIL...0.88IN
WIND...60MPH
$$
MO115
WWUS54 KEWX 140428
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1128 PM CDT FRI APR 13 2018
TXC325-140500-
/O.CON.KEWX.SV.W.0040.000000T0000Z-180414T0500Z/
Medina TX-
1128 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN MEDINA COUNTY...
At 1128 PM CDT, a severe thunderstorm was located near Devine, moving
east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hondo, Natalia, Biry, Pearson, Noonan, Yancey, New Fountain, Dunlay,
Quihi and Bader.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2913 9918 2919 9920 2938 9917 2943 9894
2919 9883
TIME...MOT...LOC 0428Z 273DEG 36KT 2918 9895
HAIL...0.75IN
WIND...60MPH
$$
MO820
WWUS54 KEWX 140453
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1153 PM CDT FRI APR 13 2018
TXC325-140502-
/O.EXP.KEWX.SV.W.0040.000000T0000Z-180414T0500Z/
Medina TX-
1153 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
LAT...LON 2913 9918 2919 9920 2938 9917 2943 9894
2919 9883
TIME...MOT...LOC 0452Z 250DEG 26KT 2923 9879
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:19 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 13, 10:19 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1019 PM CDT Fri Apr 13 2018 .UPDATE... See Fire Weather section below for the primary update purpose. One quick note on the ZFP update is that evening post-frontal winds are stronger, and the area of storm chances late tonight was expanded a few counties westward. && .FIRE WEATHER... The cold front overtook the dry-line and generate quite a windy condition over the southern Edwards Plateau, and perhaps brought slightly stronger storms and convection inititation to expand westward. The RFW for the evening was thus extended east to include Llano, Uvalde, and Eagle Pass. Brief near critical fire weather conditions could extend east into the I-35 corridor overnight, but will be more likely after sunrise Saturday. To avoid confusion, the Fire Weather Watch will not be upgraded until after the 2am RFW is set to expire. && .PREV DISCUSSION... /ISSUED 655 PM CDT Fri Apr 13 2018/ AVIATION... /00Z TAFS/ Brief towering cumulus formed near DRT but has since waned with no new cell development expected. Along I-35, cell development over the Hill Country and rapid refresh model tracking of the propagation would suggest some impacts to reach AUS, with the model showing weaker convection forming with the fropa around SAT/SSF. Improving sky condition should occur quickly in the wake of the front, but a brief period of mvfr cigs near the front will be possible. Gusty winds are forecast after daybreak possibly over 25 knots at AUS. PREV DISCUSSION... /ISSUED 255 PM CDT Fri Apr 13 2018/ SHORT TERM (Tonight through Saturday Night)... The associated mid level shortwave, which generated the elevated convection earlier along the I-35 corridor, is continuing northeast out of the CWA. A weakening of the cap took place across the northern CWA as it passed, confirmed by aircraft soundings out of AUS, and clearing should help to continue a gradual weakening as the dry line approaches from the west. The dry line is currently nearing a Rocksprings to Del Rio line mid afternoon and will continue east through the remainder of the afternoon. CU is becoming slightly agitated across the northeast Hill Country, but so far aforementioned cap is preventing deeper convection from developing. As cap weakens through the remainder of the afternoon there is a slight chance of getting deeper convection and a storm or two ahead of the dry line across the northern CWA. A conditional severe threat for large hail exists given CAPE values of 3000-4000 J/kg and deep layer shear values in excess of 40 kts. 12Z runs of HREF members as well as recent HRRR runs develop convection later this evening near and east of I-35 as forcing from the front, catching up to the dryline, and tail end of shortwave are able overcome what is left of the weakening inversion. However, each model initiates the isolated convection in different areas along the I-35 corridor, before increasing in coverage ahead of the front east of I-35 overnight. Again, a strong to severe threat is in play with any storms that develop, with hail and straight-line winds the primary threat. Farther west, winds should be increasing through the remainder of the afternoon across the far western third of the CWA, and a critical fire danger should develop thorugh the later afternoon and into the evening in counties currently in the Red Flag Warning. Cooler, dry, and breezy to windy conditions will develop behind the front on Saturday. Elevated to near critical fire weather conditions are possible across portions of the area and will address further in the Fire Weather section below. LONG TERM (Sunday through Friday)... A cold morning on Sunday, and model guidance has trended colder on morning lows for the Hill Country now showing mid 30s in many areas. Winds speeds will play a large role in how far temps bottom out. NAM MOS, which indicates winds dropping of to nearly calm across the northern Hill Country, is indicating the potential for near freezing temperatures across Kerr and Gillespie counties. Elsewhere winds should stay up enough, but still cool in the low to mid 40s outside of the Hill Country Sunday morning. The dry air in place and clear skies should lead to a large diurnal swing in temperatures, with highs Sunday afternoon back into the 70s, and even some lower 80s along the Rio Grande. Dry and warmer conditions for Monday and Tuesday, and a breezy southerly wind could lead to elevated fire weather conditions in some areas. Increasing low level moisture will take place Tuesday night into Wednesday with a weak cold front slipping through or stalling over the area Wednesday and Wednesday night. A stronger upper level system will develop to the west Friday into Saturday with better chances for precipitation over the area as it approaches. Fire Weather... A dry-line is currently moving through Val Verde and Edwards counties and will continue east through the remainder of the afternoon and evening. Gusty west and northwest winds and very low relative humidity values will continue to develop behind it this afternoon and evening. Wind gusts around 30 mph and RH values bottoming out around 5 to 15 percent will develop through the late afternoon. When combined with dry fuels this result in critical fire weather conditions and a Red Flag Warning remains in effect for Val Verde, Kinney, and Edwards counties. A cold front is forecast to move through late tonight. Strong north winds will develop behind the front on Saturday, with drier air filtering into the rest of the region. Wind gusts to around 30 mph with minimum RH values in the teens to 20s will result in elevated to near critical fire weather conditions on Saturday. A Fire Weather Watch is in effect for areas near and west of I-35 and could be upgraded to a Red Flag Warning tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 71 45 73 47 / 30 - 0 0 0 Austin Bergstrom Intl Airport 75 70 40 72 43 / 40 - 0 0 0 New Braunfels Muni Airport 75 72 41 75 45 / 40 0 0 0 0 Burnet Muni Airport 81 68 40 71 44 / 20 0 0 0 0 Del Rio Intl Airport 85 77 47 81 52 / 0 0 0 0 0 Georgetown Muni Airport 77 68 40 71 43 / 30 - 0 0 0 Hondo Muni Airport 81 76 41 80 47 / 20 0 0 0 0 San Marcos Muni Airport 76 71 41 74 44 / 40 - 0 0 0 La Grange - Fayette Regional 77 69 42 70 44 / 50 10 0 0 0 San Antonio Intl Airport 77 74 44 76 49 / 30 0 0 0 0 Stinson Muni Airport 81 75 45 77 49 / 30 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday morning through Saturday evening for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio- Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Maverick-Medina-Real- Travis-Uvalde-Val Verde-Williamson-Zavala. Red Flag Warning until 2 AM CDT Saturday for Bandera-Edwards- Gillespie-Kerr-Kinney-Llano-Maverick-Real-Uvalde-Val Verde. && Mesoscale/Aviation...04 Synoptic/Grids...Oaks Public Service/Data Collection...Williams
Hazardous weather outlook, Apr 13, 3:12 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 312 PM CDT Fri Apr 13 2018 TXZ171>173-183>194-202>209-217>225-228-142015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 312 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Critical fire weather conditions are expected this afternoon into the evening across Val Verde, Edwards, and Kinney Counties where a Red Flag Warning has been issued. Strong to possibly severe thunderstorms are possible late this afternoon and tonight, mainly along and east of the Interstate 35 corridor. Large hail and damaging winds are the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated to critical fire weather conditions are possible across South Central Texas on Saturday. A Fire Weather Watch has been issued for areas along and west of I-35 and Red Flag Warnings may be needed for Saturday. .SPOTTER INFORMATION STATEMENT... Spotter reports are encouraged should storms develop this afternoon into tonight.
In the hours before
Special weather statement, Apr 13, 10:05 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1005 PM CDT FRI APR 13 2018
TXZ173-140330-
Williamson TX-
1005 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON COUNTY
UNTIL 1030 PM CDT...
At 1003 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liberty Hill, or 9 miles west of Serenada, moving east at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Round Rock, Georgetown, Leander, Liberty Hill, Georgetown Dam and
Seward Junction.
LAT...LON 3062 9757 3054 9763 3056 9789 3057 9790
3056 9793 3058 9792 3060 9792 3063 9795
3063 9797 3076 9792
TIME...MOT...LOC 0303Z 250DEG 43KT 3067 9785
BMWLocal storm report, Apr 13, 10:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 1 ESE GEORGETOWN 30.64N 97.67W
04/13/2018 E1.00 INCH WILLIAMSON TX PUBLIC
PICTURE WITH RULER OF A FEW HAIL STONES AS
BIG AS QUARTERS NEAR VFW PARK IN GEORGETOWN.
MOST REPORTS ARE PEA TO NICKEL HAIL WITH
SOME STONES AS BIG AS QUARTERS.
&&
AATSpecial weather statement, Apr 13, 10:21 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT FRI APR 13 2018
TXZ204-140400-
Medina TX-
1021 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1100
PM CDT...
At 1021 PM CDT, Doppler radar was tracking a strong thunderstorm near
D'Hanis, or 11 miles west of Hondo, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Hondo, New Fountain, Mico and D'Hanis.
LAT...LON 2928 9934 2939 9941 2943 9941 2963 9908
2962 9898 2960 9898 2956 9899 2955 9897
2956 9893 2959 9891 2948 9881
TIME...MOT...LOC 0321Z 241DEG 39KT 2938 9933
BMWSpecial weather statement, Apr 13, 10:24 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1024 PM CDT FRI APR 13 2018
TXZ173-140415-
Williamson TX-
1024 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON COUNTY UNTIL 1115 PM
CDT...
At 1023 PM CDT, Doppler radar was tracking a cluster of
thunderstorms across Williamson County, moving east at 45 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Taylor, Granger, Anderson
Mill, Serenada, Leander, Hutto, Bartlett, Jarrell, Thrall, Weir,
Georgetown Dam, Granger Dam, Coupland, Sun City, Laneport and
Waterloo.
LAT...LON 3074 9727 3046 9716 3040 9733 3049 9751
3048 9755 3050 9758 3048 9764 3048 9768
3046 9769 3045 9774 3043 9778 3046 9784
3048 9785 3052 9786 3087 9763
TIME...MOT...LOC 0323Z 252DEG 37KT 3067 9752
BMWSpecial weather statement, Apr 13, 10:39 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 PM CDT FRI APR 13 2018
TXZ192>194-140430-
Bastrop TX-Travis TX-Lee TX-
1039 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TRAVIS...BASTROP AND
CENTRAL LEE COUNTIES UNTIL 1130 PM CDT...
At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm over
Manor, or near Pflugerville, moving east at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Austin, Round Rock, Pflugerville, Elgin, Bastrop, Lexington, Austin
Bergstrom Int Airport, Windemere, Manor, Rollingwood, Mustang Ridge,
Fedor, Paige, Tanglewood, Camp Swift, Onion Creek, Cedar Creek,
Circle D-KC Estates, Wyldwood and Coupland.
LAT...LON 3005 9703 3001 9758 3007 9765 3002 9771
3013 9786 3048 9768 3050 9758 3048 9755
3049 9751 3046 9744 3040 9733 3046 9716
3056 9697 3054 9692 3051 9690
TIME...MOT...LOC 0338Z 258DEG 46KT 3037 9756
BMWSpecial weather statement, Apr 13, 10:45 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1045 PM CDT FRI APR 13 2018 TXZ203-204-218-140430- Uvalde TX-Medina TX-Zavala TX- 1045 PM CDT FRI APR 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...SOUTHEASTERN UVALDE AND NORTH CENTRAL ZAVALA COUNTIES UNTIL 1130 PM CDT... At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm near Sabinal, or 19 miles east of Uvalde, moving northeast at 50 mph. Dime size hail will be possible with this storm. Locations impacted include... Hondo, Castroville, D'Hanis, New Fountain, Dunlay, Quihi and Bader. LAT...LON 2902 9970 2916 9979 2953 9894 2934 9883 TIME...MOT...LOC 0344Z 242DEG 44KT 2922 9946 BMW
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:14 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Apr 13, 8:01 PM CDT | Special Weather Statement | EWX | Burnet | 59 min |
| Apr 13, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 43 min |
| Apr 13, 8:37 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 38 min |
| Apr 13, 8:58 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Apr 13, 9:21 PM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 13, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 21 min |
| Apr 13, 9:39 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Apr 13, 10:05 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| Apr 13, 10:21 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Apr 13, 10:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Apr 13, 10:39 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 51 min |
| Apr 13, 10:45 PM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Apr 13, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 13, 11:07 PM CDT | Special Weather Statement | EWX | Bexar | 53 min |
| Apr 13, 11:38 PM CDT | Special Weather Statement | EWX | Guadalupe | 52 min |
| Apr 13, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 39 min |
| Apr 14, 12:04 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Dimmit, Frio, Karnes, Wilson | 41 min |
| Apr 14, 12:07 AM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 53 min |
| Apr 14, 12:49 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 56 min |
| Apr 14, 3:40 AM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 20 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.